TU Darmstadt / ULB / TUbiblio

G-spaces and fixed point sets

Hofmann, Karl H. and Martin, J. R. (2000):
G-spaces and fixed point sets.
83, In: Geometriae dedicata, pp. 39-61, [Article]

Item Type: Article
Erschienen: 2000
Creators: Hofmann, Karl H. and Martin, J. R.
Title: G-spaces and fixed point sets
Language: English
Journal or Publication Title: Geometriae dedicata
Volume: 83
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:01
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item